# SDR ASOA201200007

- Difficulty date: December 24, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 23,621 hours, 17,128 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP OTBD HINGE ARM OTBD NUTPLATE BRACKET CRACKED IN HALF.  REMOVED DAMAGED BRACKET IAW SRM 51-42-06-001-001-A01.  INSTALLED NEW BRACKET IAW SRM 51-42-06-001-001-A01.
